alphabetic list of serialssubject list of serialsserials search author indexsubject index
Library collection

Database : article
Search on : ALVAREZ-MARTINEZ, DAVID [Author]
References found : 2 [refine]
Displaying: 1 .. 2   in format [ISO 690]

page 1 of 1

   1 / 2
to print
 Escobar-Falcón, Luis Miguel et al. A matheuristic algorithm for the three-dimensional loading capacitated vehicle routing problem (3L-CVRP). Antioquia, Mar 2016, no.78, p.09-20. ISSN 0120-6230

   2 / 2
to print
 Álvarez-Martínez, David, Toro-Ocampo, Eliana Mirledy and Gallego-Rendón, Ramón Alfonso Problema de la mochila irrestricta bidimensional guillotinada. Ing. Univ., Jul 2010, vol.14, no.2, p.327-344. ISSN 0123-2126

page 1 of 1

Refine the search
  Database : article Advanced form   
Search for : Free form    Basic form

    Search in field  

Search engine: iAH powered by WWWISIS

BIREME/PAHO/WHO - Latin American and Caribbean Center on Health Sciences Information